# SDR ASOA201611076141

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67036260953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RAIL CORRODED FS 785-863.  REMOVED RAIL.  C/W EC/TC REO 670-53-00-343.  INSTALLED NEW RAIL.  A/C WAS APPROVED FOR RETURN TO SERVICE.
